Central Limit Theorems for Asymptotically Negatively Associated Random Fields

Author: Zhang, Lixin

Source: Acta Mathematica Sinica, Volume 16, Number 4, October 2000 , pp. 691-710(20)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


The aim of this paper is to investigate the central limit theorems for asymptotically negatively dependent random fields under lower moment conditions or the Lindeberg condition. Results obtained improve a central limit theorem of Roussas [11] for negatively assiated fields and the main results of Su and Chi [18], and also include a central limit of theorem for weakly negatively associated random variables similar to that of Burton et al. [20].
Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page